Alert archive / Oklahoma / Tornado Warnings in 2023
Tornado Warning 27, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Feb 26, 2023, 9:57 PM CST for 4 counties in Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 26, 2023, 9:57 PM CST (03:57 UTC)
- Expired
- Feb 26, 2023, 10:45 PM CST
- In force
- 48 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Garfield County, OK, Grant County, OK, Kay County, OK, Noble County, OK
The radar
The Vance AFB radar (KVNX), 100 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 26, 7:32 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 470 m²/s²
- 0-3 km storm-relative helicity
- 598 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
641
WFUS54 KOUN 270357
TOROUN
OKC047-053-071-103-270445-
/O.NEW.KOUN.TO.W.0027.230227T0357Z-230227T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
957 PM CST Sun Feb 26 2023
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southern Kay County in northern Oklahoma...
Northern Noble County in northern Oklahoma...
Southeastern Grant County in northern Oklahoma...
Northeastern Garfield County in northern Oklahoma...
* Until 1045 PM CST.
* At 956 PM CST, a severe thunderstorm capable of producing a tornado
was located over Billings, moving east at 70 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Ponca City, Tonkawa, Billings, Kaw City, Marland, Kildare, Kaw Lake
and Ceres.
This includes Interstate 35 between mile markers 198 and 217.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3678 9675 3677 9682 3674 9683 3675 9689
3668 9693 3669 9705 3666 9706 3660 9704
3659 9706 3659 9705 3660 9691 3656 9689
3655 9690 3653 9699 3650 9704 3642 9746
3649 9752 3670 9748 3689 9675
TIME...MOT...LOC 0356Z 248DEG 61KT 3652 9744
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
JT3 follow-up statements
258
WWUS54 KOUN 270409
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1009 PM CST Sun Feb 26 2023
OKC047-053-270418-
/O.CAN.KOUN.TO.W.0027.000000T0000Z-230227T0445Z/
Grant OK-Garfield OK-
1009 PM CST Sun Feb 26 2023
...THE TORNADO WARNING FOR SOUTHEASTERN GRANT AND NORTHEASTERN
GARFIELD COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of Grant and
Garfield Counties. Therefore, the warning has been cancelled for
these areas.
LAT...LON 3678 9675 3677 9682 3674 9683 3675 9689
3668 9693 3669 9705 3666 9706 3660 9704
3659 9706 3659 9705 3660 9691 3656 9689
3655 9690 3653 9699 3650 9704 3642 9746
3646 9746 3672 9739 3689 9675
TIME...MOT...LOC 0408Z 246DEG 45KT 3668 9726 3655 9729
$$
OKC071-103-270445-
/O.CON.KOUN.TO.W.0027.000000T0000Z-230227T0445Z/
Kay OK-Noble OK-
1009 PM CST Sun Feb 26 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CST FOR SOUTHERN
KAY AND NORTHERN NOBLE COUNTIES...
At 1008 PM CST, a severe thunderstorms capable of producing
tornadoes was located just east of Tonkawa, moving east-northeast at
50 mph. Another storm capable of producing a tornado was located 7
miles west of Marland. People in Ponca City should take shelter now.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Ponca City, Tonkawa, Billings, Kaw City, Marland, Kildare, Kaw Lake
and Ceres.
This includes Interstate 35 between mile markers 198 and 217.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3678 9675 3677 9682 3674 9683 3675 9689
3668 9693 3669 9705 3666 9706 3660 9704
3659 9706 3659 9705 3660 9691 3656 9689
3655 9690 3653 9699 3650 9704 3642 9746
3646 9746 3672 9739 3689 9675
TIME...MOT...LOC 0408Z 246DEG 45KT 3668 9726 3655 9729
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
..speg.905
WWUS54 KOUN 270431
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1031 PM CST Sun Feb 26 2023
OKC071-103-270445-
/O.CON.KOUN.TO.W.0027.000000T0000Z-230227T0445Z/
Kay OK-Noble OK-
1031 PM CST Sun Feb 26 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CST FOR
SOUTHEASTERN KAY AND NORTHEASTERN NOBLE COUNTIES...
At 1030 PM CST, severe thunderstorms were capable of producing
tornadoes 5 miles west of Kaw Lake and 6 miles south of Ponca City,
moving northeast at 45 mph. Severe storms also extend south toward
Marland and Red Rock that will be capable of producing strong winds.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Ponca City, Kaw City, Marland, Kildare and Kaw Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3678 9675 3677 9682 3674 9683 3675 9689
3668 9693 3669 9705 3666 9706 3660 9704
3659 9706 3659 9705 3660 9691 3656 9689
3655 9690 3653 9699 3650 9704 3646 9723
3648 9727 3678 9716 3689 9675
TIME...MOT...LOC 0430Z 244DEG 38KT 3675 9696 3663 9706
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
..speg.704
WWUS54 KOUN 270445
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1045 PM CST Sun Feb 26 2023
OKC071-103-270454-
/O.EXP.KOUN.TO.W.0027.000000T0000Z-230227T0445Z/
Kay OK-Noble OK-
1045 PM CST Sun Feb 26 2023
...THE TORNADO WARNING FOR SOUTHEASTERN KAY AND NORTHEASTERN NOBLE
COUNTIES WILL EXPIRE AT 1045 PM CST...
The rotation with the storms that prompted the warning have
weakened, and no longer appear capable of producing a tornado.
Therefore, the warning will be allowed to expire and replaced with a
Severe Thunderstorm Warning.
LAT...LON 3678 9675 3677 9682 3674 9683 3675 9689
3668 9693 3669 9705 3666 9706 3660 9704
3659 9706 3659 9705 3660 9691 3656 9689
3655 9690 3653 9699 3650 9704 3646 9723
3648 9727 3678 9716 3689 9675
TIME...MOT...LOC 0444Z 248DEG 61KT 3684 9670 3672 9680
$$
..speg.What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Feb 26, 5:30 PM CST, 4 hours 27 minutes earlier.
Area forecast discussion, Feb 26, 5:30 PM CST, 4 hours 27 minutes before
Area Forecast Discussion
National Weather Service Norman OK
530 PM CST Sun Feb 26 2023
...New AVIATION...
.SHORT TERM...
(This evening through Monday)
Issued at 345 PM CST Sun Feb 26 2023
A remarkable, perhaps historic storm system, is currently
approaching our forecast area. Impacts of concern through tonight:
- Severe thunderstorm wind gusts (greater than 80 mph) as storms
move through west/central/north Oklahoma and parts of western
north Texas
- Severe (post-frontal) westerly winds gusting to 60 mph
following the line of storms
- Significant tornadoes and significant hail produced by severe
storms as they track across northwest, west, west-central,
southwest Oklahoma and portions of western north Texas
The potent mid/upper-level trough is currently approaching the
four corners region, as seen on latest water vapor loop. Observations
place the warm front near or just north of I-20 near the DFW
area, though the boundary is quickly approaching the Red River
with the Waurika mesonet station reporting 68 over 58 degrees.
This trend will continue with a warm and very moist air mass
advecting into Oklahoma through the afternoon and evening hours as
the trough approaches the plains.
Supercell thunderstorms are currently developing over the western
panhandles and far southwest Kansas. Storms will continue to
develop, march east, and reach our western counties around 5-7 PM.
SBCAPE values up to 1500 J/kg are prog'd (far southwest OK and
western north TX) with low to non-existent values farther north,
there is remarkable (and highly unusual) wind shear. This along
with rapid cooling aloft will aid in development/continuation of
supercell thunderstorms across western Oklahoma through the
evening. The higher tornado and large hail risk will accompany
these storms as they move across western Oklahoma before
transitioning to more of a derecho/wind event over west-
central/southwest/central Oklahoma this evening and into tonight.
However, QLCS tornadoes cannot be ruled out as storms move through
central Oklahoma.
Strong winds will continue behind the front and into the early
morning hours on Monday. Everyone should have a safety plan in
place by now, and by this evening:
+ People located in mobile homes should urgently plan to vacate
to nearby/permanent structures
+ Have multiple ways to receive warnings as power outages appear
quite possible with damaging winds
+ Charge digital devices and cell phones
+ Secure or put away loose items (e.g., trash cans, trampolines,
grills, basketball goals)
As for tomorrow, more tranquil conditions are expected with sunny
skies and highs in the 60s and 70s.
Thompson
&&
.LONG TERM...
(Monday night through next Saturday)
Issued at 345 PM CST Sun Feb 26 2023
Above-average temperatures and dry conditions are expected
through Tuesday with elevated to near critical fire weather
conditions possible over western OK and western north TX. A cold
front arrives Tuesday night into Wednesday morning resulting in
somewhat cooler temperatures Wed/Thurs. There is a chance of a
rain/snow mix on Thursday for north/west Oklahoma, and central OK
Thursday night.
Thompson
&&
.AVIATION...
(00Z TAFS)
Issued at 526 PM CST Sun Feb 26 2023
IFR ceilings are hanging tough in central Oklahoma this evening
and will likely remain so until storms arrive later on. A line of
storms is expected to cross the entire area from 01z-07z, bringing
widespread strong wind gusts to the area, with many sites likely
to experience 50+ knot gusts from the west or southwest as the
line moves through. Winds will remain gusty behind the line
overnight but will slowly decrease through tomorrow morning.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 45 71 40 71 / 100 0 0 0
Hobart OK 40 70 37 73 / 100 0 0 0
Wichita Falls TX 44 72 40 77 / 90 0 0 0
Gage OK 39 68 34 69 / 100 0 0 0
Ponca City OK 46 70 39 68 / 100 0 0 0
Durant OK 47 73 42 76 / 90 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 6 AM CST Monday for OKZ004>013-015-018>020-
025-026-028>032-039>043-045>048-050>052.
Wind Advisory until 6 PM CST this evening for OKZ014-016-017-
021>024-027-033>038-044.
Wind Advisory from 4 AM to 6 AM CST Monday for OKZ014-016-017-
021>024-027-033>038-044.
High Wind Warning until 4 AM CST Monday for OKZ014-016-017-
021>024-027-033>038-044.
TX...Wind Advisory until 6 AM CST Monday for TXZ084-087>090.
Wind Advisory until 6 PM CST this evening for TXZ083-085-086.
Wind Advisory from 4 AM to 6 AM CST Monday for TXZ083-085-086.
High Wind Warning until 4 AM CST Monday for TXZ083-085-086.
&&
SHORT TERM...01
LONG TERM....01
AVIATION...08Hazardous weather outlook, Feb 26, 4:09 AM CST, 17 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 409 AM CST Sun Feb 26 2023 OKZ004>048-050>052-TXZ083>090-271015- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 409 AM CST Sun Feb 26 2023 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a moderate risk of severe thunderstorms this evening across portions of western Oklahoma and western north Texas. The moderate risk is generally south of a line from Reydon to Waynoka to Cherokee Oklahoma, and west of a line from Cherokee to Enid to Piedmont to Lawton Oklahoma, and north of a line from Lawton Oklahoma to Vernon and Crowell Texas. There is a slight and/or enhanced risk of severe storms for the remainder of the area. The primary threat will be damaging thunderstorm winds. Tornadoes will also be possible early this evening across southwestern Oklahoma and northwestern sections of north Texas with at least some potential of a strong tornado. The tornado risk will continue into the evening in areas farther north and east, although the potential for strong tornadoes will be lower than in southwest Oklahoma. Hail to the size of golf balls and locally heavy rainfall will also be possible. The most likely time for severe weather will be between 5 PM in western Oklahoma and western north Texas spreading east and exiting into eastern Oklahoma by 2 AM. Thunderstorms are expected to develop in the eastern Texas panhandle or far western Oklahoma late this afternoon. The wind shear will be very strong across the area this evening and instability will be sufficient that severe thunderstorms are likely. Supercell storms will be possible late this afternoon and early this evening with the potential of strong winds, hail, and perhaps tornadoes, and strong tornadoes will be possible, mainly in southwest Oklahoma and the adjacent part of north Texas. The storms will eventually evolve into a line of storms, with damaging thunderstorm winds being the primary threat. Tornadoes will still be possible with any rotation that develops within this line of storms, although the tornado threat will be lower than with the initial thunderstorms. These thunderstorms will be likely be moving at 60 to 80 mph today, so be aware and take action quickly if a warning is issued. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across Oklahoma and north Texas should prepare for severe weather operations late this afternoon and this evening. .Strong winds... After thunderstorms move though, strong non-thunderstorm winds will still be likely Sunday evening into early Monday morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday... .Fire weather... Fire weather conditions will be elevated across western Oklahoma and western north Texas each afternoon from Monday through Thursday due to warm temperatures and low afternoon relative humidity. Near-critical conditions are expected in the far west on Tuesday afternoon with stronger winds. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Feb 26, 9:31 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
931 PM CST SUN FEB 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST 1 N RINGLING 34.19N 97.59W
02/26/2023 M60 MPH JEFFERSON OK MESONET
&&
JHLocal storm report, Feb 26, 9:33 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
933 PM CST SUN FEB 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND GST 2 S DUNCAN 34.47N 97.96W
02/26/2023 M66 MPH STEPHENS OK ASOS
&&
JHLocal storm report, Feb 26, 9:35 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
935 PM CST SUN FEB 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND GST 2 N YUKON 35.53N 97.74W
02/26/2023 M58 MPH CANADIAN OK MESONET
&&
JHLocal storm report, Feb 26, 9:36 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
936 PM CST SUN FEB 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND GST 7 NW VELMA 34.53N 97.75W
02/26/2023 M77 MPH STEPHENS OK MESONET
&&
JHLocal storm report, Feb 26, 9:37 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
937 PM CST SUN FEB 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND GST 1 W KINGFISHER 35.86N 97.95W
02/26/2023 M60 MPH KINGFISHER OK MESONET
&&
JHLocal storm report, Feb 26, 9:42 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
942 PM CST SUN FEB 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM HAIL 6 NNW STELLA 35.40N 97.25W
02/26/2023 E1.00 INCH OKLAHOMA OK TRAINED SPOTTER
&&
JHThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 6:14 PM CST | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 46 min |
| Feb 26, 6:29 PM CST | Severe Thunderstorm Warning | OUN | Harper | 46 min |
| Feb 26, 6:31 PM CST | Tornado Warning | OUN | Ellis, Roger Mills | 15 min |
| Feb 26, 6:37 PM CST | Tornado Warning | OUN | Beckham, Roger Mills | 23 min |
| Feb 26, 6:40 PM CST | Special Weather Statement | OUN | Harper | 35 min |
| Feb 26, 6:49 PM CST | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods | 41 min |
| Feb 26, 6:53 PM CST | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson, Roger Mills | 52 min |
| Feb 26, 7:00 PM CST | Tornado Warning | OUN | Greer, Harmon | 30 min |
| Feb 26, 7:03 PM CST | Tornado Warning | OUN | Beckham, Custer, Dewey, Ellis, Major, Roger Mills and 1 more | 42 min |
| Feb 26, 7:05 PM CST | Tornado Warning | OUN | Beckham, Greer, Harmon | 25 min |
| Feb 26, 7:09 PM CST | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 36 min |
| Feb 26, 7:24 PM CST | Tornado Warning | OUN | Beckham, Greer, Harmon, Kiowa, Washita | 51 min |
| Feb 26, 7:29 PM CST | Severe Thunderstorm Warning | OUN | Harmon, Jackson, Tillman | 46 min |
| Feb 26, 7:33 PM CST | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Caddo, Canadian, Comanche, Custer and 7 more | 42 min |
| Feb 26, 7:40 PM CST | Tornado Warning | OUN | Greer, Kiowa | 50 min |
| Feb 26, 7:43 PM CST | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Ellis, Major, Roger Mills and 2 more | 47 min |
| Feb 26, 7:46 PM CST | Severe Thunderstorm Warning | OUN | Woods, Woodward | 44 min |
| Feb 26, 8:06 PM CST | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jackson, Tillman | 54 min |
| Feb 26, 8:11 PM CST | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Comanche, Custer, Dewey and 6 more | 49 min |
| Feb 26, 8:12 PM CST | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Custer, Dewey, Garfield, Grant and 3 more | 48 min |
| Feb 26, 8:25 PM CST | Tornado Warning | OUN | Caddo | 20 min |
| Feb 26, 8:29 PM CST | Tornado Warning | OUN | Alfalfa, Grant | 19 min |
| Feb 26, 8:36 PM CST | Tornado Warning | OUN | Caddo, Canadian, Grady | 39 min |
| Feb 26, 8:45 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Comanche, Cotton, Garvin and 6 more | 45 min |
| Feb 26, 8:46 PM CST | Tornado Warning | OUN | Alfalfa, Grant | 14 min |
| Feb 26, 8:52 PM CST | Tornado Warning | OUN | Alfalfa, Garfield, Grant | 23 min |
| Feb 26, 9:03 PM CST | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 42 min |
| Feb 26, 9:03 PM CST | Tornado Warning | OUN | Grant | 31 min |
| Feb 26, 9:06 PM CST | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 3 more | 39 min |
| Feb 26, 9:08 PM CST | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 31 min |
| Feb 26, 9:12 PM CST | Tornado Warning | OUN | Garfield, Kingfisher, Major | 17 min |
| Feb 26, 9:12 PM CST | Tornado Warning | OUN | Canadian, Cleveland, Oklahoma | 48 min |
| Feb 26, 9:14 PM CST | Tornado Warning | OUN | Canadian, Oklahoma | 17 min |
| Feb 26, 9:15 PM CST | Tornado Warning | OUN | Garfield, Grant, Kay | 30 min |
| Feb 26, 9:15 PM CST | Tornado Warning | OUN | Cleveland, McClain, Oklahoma | 45 min |
| Feb 26, 9:22 PM CST | Tornado Warning | OUN | Grant, Kay | 38 min |
| Feb 26, 9:27 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, Hughes, Lincoln, McClain, Oklahoma, Pontotoc and 2 more | 48 min |
| Feb 26, 9:27 PM CST | Tornado Warning | OUN | Garfield, Grant, Kay, Noble | 33 min |
| Feb 26, 9:31 PM CST | Severe Thunderstorm Warning | OUN | Carter, Coal, Garvin, Hughes, Jefferson, Johnston and 5 more | 44 min |
| Feb 26, 9:33 PM CST | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Kingfisher, Logan, Noble | 42 min |
| Feb 26, 9:36 PM CST | Tornado Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 39 min |
| Feb 26, 9:56 PM CST | Tornado Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 36 min |
| Feb 26, 10:09 PM CST | Tornado Warning | OUN | Lincoln | 15 min |
| Feb 26, 10:15 PM CST | Severe Thunderstorm Warning | OUN | Hughes, Lincoln, Pontotoc, Pottawatomie, Seminole | 45 min |
| Feb 26, 10:16 PM CST | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Murray, Pontotoc and 2 more | 44 min |
| Feb 26, 10:20 PM CST | Tornado Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 14 min |
| Feb 26, 10:43 PM CST | Severe Thunderstorm Warning | OUN | Kay | 17 min |
| Feb 26, 10:52 PM CST | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes | 38 min |
| Feb 26, 10:54 PM CST | Special Weather Statement | OUN | Bryan, Marshall | 36 min |
| Feb 26, 11:49 PM CST | Special Weather Statement | OUN | Bryan | 26 min |
| Feb 27, 2:27 PM CST | Red Flag Warning | OUN | Beckham, Blaine, Caddo, Canadian, Custer, Dewey and 12 more | 28 hr |
Nearby
Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.